# SDR CHI1513

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N234CH
- Make and model: Boeing 234
- Aircraft serial: MJ001
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Carrier
- Part number: 114D208011
- Condition: Cracked
- Location: 2nd Stage
- Part time: 6,118 hours
- Component: 234D22004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT TRANSMISSION WAS REMOVED FOR MAKING CHIPS.  THE UPPER HOUSING WAS DISASSEMBLED TO INSPECT THE CARRIER BEARINGS FOR SOURCE OF CHIPS.  A SPALLED BEARING WAS FOUND.  A VISUAL INSPECTION OF THE SECOND STAGE CARRIER DISCOVERED A CRACK. (X)
